How do I stop vaginal tears from occurring if I can't take hormone replacement treatments? I have been in menopause for 12 yrs now. I had a pituitary tumor and had it resected and stopped producing any hormones. When they replaced the estrogen I developed tumors in my breast that were on the verge of turning to cancer. Atypical hyperplasia in every lumpectomy taken which was quite a few times. I made the choice to remove both of my breasts and at the advice of my oncologist we stopped the estrogen immediately. Now my vagina is like an 80 yr old womans and is constantly tearing. Forget about sex. I don't even have a sex drive. So now I am tearing just when I go to the bathroom. What can I do? This is extremely painful. Oh and they've tried estrogen cream with only 3 % in it but I itch like crazy with that. Any suggestions are welcome. Thanks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.